# SDR AALA20001209

- Difficulty date: July 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS AT AFT STAIRS INOPERATIVE. REPLACED LIGHT ASSEMBLY. SYSTEM GROUND CHECK NORMAL OPERATION.
